# SDR SWIA201439916

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 29,028 hours, 24,541 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Failed
- Location: Fire Suppression
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW CAUTION EICAS MESSAGE IN FLIGHT.  R & R DISCHARGE BOTTLE.  OPS CHECKED GOOD AT THIS TIME IAW AMM.
